Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shavgulidze, Nataliya Evgenevna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:234
Abstract pages:669
Full texts:297
References:85
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person51068
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. N. E. Shavgulidze, “Some Properties of Lattice Ordered Rings”, Mat. Zametki, 110:2 (2021),  313–316  mathnet; Math. Notes, 110:2 (2021), 297–300  isi  scopus
2010
2. N. E. Shavgulidze, “Radicals of $l$-rings and special classes of $l$-modules”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 4,  63–65  mathnet  mathscinet  zmath
3. N. E. Shavgulidze, “Special classes of $l$-rings and Anderson–Divinsky–Sulinski lemma”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 2,  42–44  mathnet  mathscinet  zmath
2009
4. N. E. Shavgulidze, “Radicals and $l$-modules”, Fundam. Prikl. Mat., 15:7 (2009),  235–243  mathnet  mathscinet; J. Math. Sci., 169:5 (2010), 717–723  scopus
5. N. E. Shavgulidze, “Special classes of $l$-rings”, Fundam. Prikl. Mat., 15:1 (2009),  157–173  mathnet  mathscinet  elib; J. Math. Sci., 166:6 (2010), 794–805  scopus
2008
6. N. E. Shavgulidze, “Radicals of $l$-rings and one-sided $l$-ideals”, Fundam. Prikl. Mat., 14:8 (2008),  169–181  mathnet  mathscinet; J. Math. Sci., 166:5 (2010), 682–690  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021